Cardiomyopathy associated with high-dose interleukin-2 therapy.
Year: 1991
Type: article
Abstract: resulting inanelevated serumthyroglobulin level. This isnottrueofexogenous thyroid administration, however, where thethyroglobulin levels aregenerally undetectable. IThefinding ofalowthyroglobulinlevel inourpatient excludes thepossibility ofthyroiditis andstrongly suggests theingestion ofexogenous thyroid hormone.Initially itwasthought that shemight besuffering fromeuthyroid hyperthyroxinemia ofacutepsychosis. As manyas30%ofpatients presenting withacutepsychiatric illnesses mayhavefindings consistent withthyrotoxicosis that areindistinguishable
Source: Europe PMC (PubMed Central)
Authors: A C Beck, J H Ward, E H Hammond, R B Wray, W E Samlowski
Institution: University of Utah
Language: English
Subfield: Cardiology and Cardiovascular Medicine
Field: Medicine
Domain: Health Sciences
Open Access status: green
OpenAlex ID: W309111648
